# SDR HALA2022062900122

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,144 hours, 7,636 cycles
- Engine: Rroyce TRENT700072
- System (JASC): 7323 · Turbine Governor
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ENG 1 FADEC SYS FAULT.COMPLETED ECAM AND SHUTDOWN ENGINE // REMOVED AND REPLACED #1 EGN. OPU PER AMM 73-21-36.TEST OK.NO FAULTS. CONTROL, UNIT,  OFF 43-7321-9-0001 S/N 60606 ON 43-7321-9-0001 S/N 61467
